# SDR ASAA2019060769614

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 3,713 hours, 1,025 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING IN ICING CONDITIONS WE RECEIVED ECAM AIR ENG 2 BLEED LO TEMP ECAM ACTION UNSUCCESSFUL  GROUNDED - YES. RESET BMC 2 REF AMM 36-11-00 BITE CHECK GOOD RAN ENGINES NO FAULTS FOUND A/C OK FOR SERVICE
